# SDR SWAA2025120833686

- Difficulty date: November 10, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR AFT SHIELD DOOR CUTOUT AT BS 492 500A, RBL 22, WL 156.  REMOVED THE DAMAGED SHIELD IAW SRM 51-40-02. & INSTALLED A NEW SHIELD IAW SRM 51-40-02 AND DWG 143A0080 REV-.
